Volume 25, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Analytic tangent cones of admissible Hermitian Yang–Mills connections

Xuemiao Chen and Song Sun

Geometry & Topology 25 (2021) 2061–2108
Abstract

We study the analytic tangent cones of admissible Hermitian Yang–Mills connections near a homogeneous singularity of a reflexive sheaf, and relate it to the Harder–Narasimhan–Seshadri filtration. We also give an algebrogeometric characterization of the bubbling set.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/gt

We have not been able to recognize your IP address 3.236.55.22 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Hermitian Yang–Mills, tangent cone, reflexive sheaf
Mathematical Subject Classification 2010
Primary: 53C07
References
Publication
Received: 19 December 2019
Accepted: 13 June 2020
Published: 12 July 2021
Proposed: Simon Donaldson
Seconded: Bruce Kleiner, Tobias H Colding
Authors
Xuemiao Chen
Department of Mathematics
University of Maryland
College Park, MD
United States
Song Sun
Department of Mathematics
University of California, Berkeley
Berkeley, CA
United States